| Model Number |
FT3 III |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
1.Summary of investigation results: calibration and qc were acceptable.No issues were identified during a review of the alarm trace data.The investigation did not identify a product problem.The cause of the event could not be determined.2.Summary of follow-up/corrective actions taken: no follow-up/corrective actions were taken.
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
Event or Problem Description
1.Describe the event: the initial reporter complained of discrepant results for 1 patient tested for elecsys ft3 iii on a cobas e 801 analytical unit.2.Patient age range: asku.3.Patient weight range: asku.4.Patient sex breakdown: asku.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.